Private trip sumba is a Sumba Island tour that visits the best destinations in Sumba, East Nusa Tenggara. During the Sumba tour package, we will enjoy the beauty of rice fields, traditional houses, beaches and waterfalls. Equipped with interesting documentation from the Juara Indonesia team

Sumba island is a not-too-famous island like Bali and Labuan Bajo. but many give you beauty. Sumba island has an area about twice the size of Bali but with one sixth of the population of Bali. Sumba tourism makes you feel the beauty of Sumba, which was once set the most beautiful island of the world. Sumba Island is divided into four districts: West Sumba, Southwest Sumba, Central Sumba and East Sumba. Sumba trip with IndonesiaJara will bring you to enjoy each of the most beautiful destinations from West Sumba to East Sumba, In 4 3 days you will bring us the best destinations in Sumba

IndonesiaJuara provides 4 3 evening packages for Sumba tours to fully experience all the beautiful destinations on Sumba.

TARGETS LIKE WHAT IS THE TOUR? MONDAY TONTON VIDEO TOUR SUMBA, TOGETHER INDONESIAJUARA

How exciting is not it? Sumba trip is suitable for those of you who love nature tourism. Sumba trip has 4 3 days with the most complete destinations, exploring the best destinations in Sumba island tourism with IndonesiaJuara during 4d3n

photos on sumba ntt beautiful sunset at Bwana beach
Enjoy the beauty of Pantai Tanggedu on the Sumba trip
tour sumba feel the magical sensation and exotic Ratenggaro traditional village
sumba tour photographed dio sumba east in trip sumba
sumba trip to the weekuri
sumba tours scenery hills in the warinding during open trip sumba

1150x120-2

✅ FREE DATE, YOU ARE DETERMINED!

PRICE:
-1 people = 10 million / person
-2 people = 6 million / person
-3 people = 5 million / person
-4 people = 3,8million / person
-5 people = 3 million / person

Foreigner = + 300k / person

SCHEDULE SCHEDULE 4D3N

THE FIRST DAY

11.30-12.00: Meeting Point Tambolaka Airport, Southwest Sumba

12.00-13.30: Check in hotel and lunch

13.30-14.30: Journey to Kampung Adat Ratenggaro (journey 1 hour)

14.30-15.30: Free time at Kampung Adat and Pantai Ratenggaro

15.30-16.30: Trip to Mbawana Beach (travel 1 hours)

16.30-18.00: Free activities at Mbawana Beach and sunset hunting

18.00-20.00: Travel back to the hotel and have dinner at local restaurant (travel 2 hours)

22.00: Rest

THE SECOND DAY

07.00-08.00: Breakfast and check out hotel

08.00-09.30: Trip to the Lagoon Weekuri and stop by for a snapshot at Mandorak Beach (journey 1,5 hour)

09.30-11.00: Free activity at Weekuri Lagoon

11.00-13.30: A trip to Kampung Adat Prai Ijing (travel 2,5 hours)

13.30-14.00: Free Activity In Kampung Adat Prai Ijing

14.00-14.45: The journey to Lapopu Falls (travel 45 minutes)

14.45-17.00: Lunch and free activities at Lapopu Waterfall

17.00-20.00: Journey to East Sumba (journey 3 hour)

20.00: Journey to East Sumba (journey 3 hour)

THE THIRD DAY

07.00-07.30: Breakfast

07.30-08.15: Travel to the purukambera savanna (45 minute trip)

08.15-08.45: Free activity in savanna purunambera

08.45-10.45: Travel to Tanggedu Waterfall (2 hour trip)

10.45-11.30: trekking to Tanggedu waterfall (45 minutes)

11.30-13.30: free activity at the caldera waterfall and lunch

13.30-14.15: trekking home (45 minutes)

14.15-16.45: journey to Walakiri beach

16.45-18.30: Hunting sunset at Walakiri beach

20.00: Dinner, rest

THE FOURTH DAY

05.30-06.30: The journey to the Warinding hill

06.30-07.30: free activities on the Warinding hill

07.30-08.30: Travel back to the hotel (1 hour trip)

08.30-10.00: eat and check out at the hotel

10.00-11.00: check out hotel, shopping by by, photo of fraternity hill to airport

11.00 -11.10: Arriving at Waingapu airport, the end of the trip, awaited by the Indonesian team at another destination

FLIGHT ADVICE

START AIRPORT TAMBOLAKA (TMC) - SUMBA WEST POWER, MAXIMAL HOUR 12: 00 WITA

  • GARUDA AIRCRAFT 04: 55 - 10: 45 WITA

WITH THE RUTE OF JAKARTA TRANSIT KUPANG AND CONTINUED TO TAMBOLAKA

  • AIRCRAFT LION AIR 04: 30 / 05: 40 - 11: 45 WITA

WITH THE ROUTE OF DENPASAR AND FURTHER TRANSITION TOWARDS TAMBOLAKA

FINISH AIR WAINGAPU (WGP) - SUMBATIMUR, JAM 11: 40 WITA

  • AIR WINGS AIR 11: 40 - 13: 15 WITA

WITH THE ROUTE OF WAINGAPU TOWARD DENPASAR AND ADVANCE TO THE CITY OF ORIGIN

  • AIRCRAFT NAM 12: 40 - 13: 40 WITA

WITH THE ROUTE OF WAINGAPU TO KUPANG AND CONTINUE TO THE CITY OF ORIGIN

PAYMENT

1. Booking with Transfer 50% of total trip cost to the following account: BANK MANDIRI (KCP Jatinangor Unpad 13217) Bank Account: 1320017171365 Beneficiary Name : AGUNG AFIF MUHAMMAD SWIFT Code : BMRIIDJA
Indonesian Banks dont use IBAN, Please use SWIFT CODE + BANK ACCOUNT. . . . . . . . . .. .. . . . . . . . . . . . . . . . . . . . . . FOR LOCALS :

Indonesian Banks dont use IBAN, Please use SWIFT CODE + BANK ACCOUNT BANK MANDIRI (KCP Jatinangor Unpad 1320017171365) Bank Account: XNUMX Beneficiary Name : AGUNG AFIF MUHAMMAD SWIFT Code : BMRIIDJA
2. Proof of transfer sent via LINE / Whatsapp / Email.

Line official: @ indonesiajuara
WhatsApp / sms / telp: 08119941919
Email: info@indonesiajuaratrip.com

3. Participants already dp will be included in the guest group at WhatsApp.

4. If the DP has been done and the participants canceled, the participant may be replaced (the reference itself) but dp can not be returned.

5. Remaining repayment is no later than h-7

By registering the participant agrees to the Terms and Conditions during the Open Trip.

Contact us on

Line @: @indonesiajuara

WA / phone / sms: 08119941919

Email: info@indonesiajuaratrip.com

Check our instagram @indonesiajuaratrip for daily update of our trip

Sumba tours, Sumba trips, Sumba tours, Sumba, Sumba packages, Sumba 2018 Private trip, Sumba tour packages, Sumba island, Sumba 2017 Trip, Sumba tour packages, Sumba private trip, Sumba trip, Sumba overland, Sumba over, Sumba tourism, weekuri nihiwatu, waekuri lake, lake weekuri

Share this

1150x120-2

PAYMENT

1. Booking with Transfer 50% of total trip cost to the following account: BANK MANDIRI (KCP Jatinangor Unpad 13217) Bank Account: 1320017171365 Beneficiary Name : AGUNG AFIF MUHAMMAD SWIFT Code : BMRIIDJA
Indonesian Banks dont use IBAN, Please use SWIFT CODE + BANK ACCOUNT. . . . . . . . . .. .. . . . . . . . . . . . . . . . . . . . . . FOR LOCALS :

Indonesian Banks dont use IBAN, Please use SWIFT CODE + BANK ACCOUNT BANK MANDIRI (KCP Jatinangor Unpad 1320017171365) Bank Account: XNUMX Beneficiary Name : AGUNG AFIF MUHAMMAD SWIFT Code : BMRIIDJA
2. Proof of transfer sent via LINE / Whatsapp / Email.

Line official: @ indonesiajuara
Whatsapp / sms / telp : 08119941919
email: INDONESIAJUARATRIP@GMAIL.COM

3. Participants already dp will be included in the guest group at WhatsApp.

4. If the DP has been done and the participants canceled, participants may be replaced (the reference itself) but dp not bs returned.

5. Remaining repayment is no later than h-7

By registering, participants agree to the Terms and Conditions during the Private Trip.

Contact us on

Line @: @indonesiajuara

WA / phone / sms: 08119941919

Check our instagram @indonesiajuaratrip for daily update of our trip

Share this
cc

Tour Reviews

There are no reviews yet.

Leave a Review

Rating